Friday, December 05, 2008

doctor doctor!

My 12-year-old-lookin doctor today gave me FLOMAX, which is supposed to relax my arteries and urethra and make this monstrous hound of calcified urea that's taken up residence, uninvited I might add, begin its final descent down to fresh air.

So I took one (sample, so no real info) and THEN looked it up on the Internet. Here's the scoop:


Stop using tamsulosin and call your doctor at once if you have any of these serious side effects:
penis erection that is painful or lasts 4 hours or longer;
severe dizziness; or
fainting.

[so watch out gals! If you see me comin atcha at a dizzying pace with a raging erection, just hope I faint before I get hold of your fleshly charms!]

[wow. that felt weird. REALLY weird!]


Other, less serious side effects may be more likely to occur. Continue using tamsulosin and talk with your doctor if you have any of these side effects:
mild dizziness or drowsiness;
sleep problems (insomnia);
abnormal ejaculation, [I'd label any level of ejaculation fairly abnormal. And yes, I know there are women ejaculators. I'm happy to report I am NOT one, thanksverymuch]
decreased sex drive;
or
runny or stuffy nose.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

8 comments:

Mark said...

what do they consider to be abnormal ejaculation? Accompanied by sirens?

ButtonHole said...

What, sirens aren't the norm for you?

Collin Kelley said...

How weird they prescribed that for you. Would you like some viagra to keep your raging erection?

ButtonHole said...

I'm often mistaken for a dude. An honest mistake.

Nah, these blue balls are killin me as it is!

(What, have you a big supply of Viagra on hand?? snort)

Anonymous said...

A raging erection and insomnia? What, is it because one's skin is pulled so tight, they don't have enough skin left to cover their eyes? Keep a stiff....upper lip.

Ron said...

Monstrous hound of calcified urea was the name of my first band.

"man you ought to hear her when the siren's on"

- Tom Waits, "Mr. Siegal"

Maggie May said...

i hope that thing has passed!

ps
my auntie had that and told me there is something with vinegar...it helps dissolve...

ButtonHole said...

Did she......drink? vinegar? Ug.

Though it might've been better than that stupid stupid surgery I had Tuesday....